Nurofen 200mg Tablets
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
Secure Payment with Realex
Trusted Án Post Delivery
Return If Not Satisfied
Nurofen Ibuprofen 200mg tablets provide fast effective relief from short term management of mild to moderate pain and inflammation.
Adults and children 12 years and older. Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Each tablet contains Ibuprofen 200 mg, 116.1mg sucrose